# SDR AWXA200600007

- Difficulty date: December 16, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 29,383 hours, 11,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING INSPECTION DISCOVERED SEAT RAIL BEAM CORRODED AT AFT WALL OF LAVE, INBOARD ATTACH POINT, AT FS 65 TO FS 68 AND BL Y-1225.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  REMOVED AND INSTALLED NEW SEAT TRACK RAIL IAW AIRBUS 320 SRM 51-72-11.
